# SDR P5CA9600815

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Part number: 65B028292
- Condition: Cracked
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB IN APU COMPARTMENT IN STRUCTURE FOR HOLDING AFT APU REMOVAL FISH POLE AND CRACKED BOLT HOLE.  PARTS TO BE REPLACED WITHIN 50 CYCLE OPERATION WITH APU REMOVED APPROVED BY BOEING.  REPLACED SUPPORT RIB ASSEMBLY PER BOEING SRM 51-10-01.
